Export 3 results:
Author [ Keyword(Desc)] Title Type Year
Filters: Author is Danilov, A.D.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Geomagnetic disturbances
A. D. Danilov, Ionospheric F-region response to geomagnetic disturbances, Advances in Space Research, vol. 52, no. 3, pp. 343 - 366, 2013.
Ionosphere
A. D. Danilov, Ionospheric F-region response to geomagnetic disturbances, Advances in Space Research, vol. 52, no. 3, pp. 343 - 366, 2013.
Ionospheric storms
A. D. Danilov, Ionospheric F-region response to geomagnetic disturbances, Advances in Space Research, vol. 52, no. 3, pp. 343 - 366, 2013.